# SDR GLBA2012072300017

- Difficulty date: July 21, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 33,802 hours, 41,361 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND 4 CRACKS AROUND THE HORZ STAB AFT SPAR WEB AT HSS 0.00, 1.625" IN LENGTH.  REPAIRED IAW EO 12-1900-55-019.   MAJOR REPAIR
